It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acid Reflux / GERD Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12Showing 81 - 100 of 233 for ppi cold turkey. (0.003 seconds)


... What happened to you happened to me I was told not to take my Omeprazole dor 10 days prior to an endoscopy and then the endoscopy showed gastritis of the stomach and Duodenum....caused I am positive by stopping the omeprazole My symptoms were bloating nausea and pain I then had to take a higher dose to heal the damage (for 2 months) after which I dropped the dose back down... (5 replies)
... Those PPI's are a crutch. I've been on Protonix for about 3 years now. Every time I quit I wind up going back on it. Best of luck with your Endoscope. Always keep some antacids with you. Try taking some Zantec at bedtime also. (5 replies)
... I've heard two hypothesis about motility being the cause. Classical gastroenterologists speak of motility they mean that my stomach still think its eating so its gulping up air into my stomach that I then need to burp out. People who believe in SIBO, however, as a cause for GERD, refer to motility when they talk about how the stomach isn't clearing up properly and bacteria... (6 replies)

... I agree that's strange Being upright after meals you'd think would guarantee the stomach contents would remain in the stomach, not reflux By motility do you mean the stomach contents remain too long in the stomach? I had this after developing Gastritis and Duodenitis after coming off a PPI cold turkey prior to an endoscopy (as instructed). My symptoms were bloating, nausea... (6 replies)
... I quit cold turkey, not sure if that was good or not. I am definitely feeling better overall. Heart palpitations have diminished, although they are not totally gone yet. ... (6 replies)
... I wouldn't do it cold turkey (6 replies)
... I did have to stop cold turkey. ... (3 replies)
... I wouldn't stop cold turkey, I'd take one tablet every other day for a few days then one every three days for a few days then see how you feel Shouldn't be too hard as you haven't been taking them long Good luck (3 replies)
... Day 5 Update Had some sad news today that my 12year old cat may have a tumour which stressed me out and no doubt had an effect on my stomach. Was starving last night and this morning, which I thought was a positive sign. Although as long as a had some breakfast (muesli and soya yoghurt) I triggered indigestion which has lasted all day. Feeling really low. Can't seem to... (23 replies)
... Good luck and keep us posted on how you are doing. I myself would love to get off of the ppi I am on, but as of right now I don't feel strong enough to do it. I've been on mine for about 8 months. ... (23 replies)
... If you got so bad after just 24 hours, I would suggest you should not stop cold turkey. ... (4 replies)
... If you feel worse, then that is your answer, they are making you worse. Just be careful if you are doing it cold turkey! ... (4 replies)
... meds and very little symptom changes, hoping it will start to get better tomorrow. going to cut glutons and maybe even try the apple vinegar, but for now trying cold turkey off meds like I did 5 years ago. hope it works!! ... (4 replies)
... Or, as is the recommended way, you can taper off PPIs instead of trying to stop cold turkey. You can use gaviscon to help in the process, but be aware that too much gaviscon can cause a rebound of its own. ... (2 replies)
... Hi Erik, this may have been better as a new thread, but anyway, the benefit of weaning off PPIs, is that some people find it impossible to stop cold turkey, due to excrutiating acid rebound... plenty of posts about rebound on here! ... (41 replies)
... I think that not all people have acid rebound when go off PPIs. I have 2 friends who were on Nexium 40mg for a long time but they got off "cold turkey" all right - no rebound. I think they are lucky !!! I heard that about 40-50% (??) do have problem when get off PPIs. (5 replies)
... wanted to get off due to the long term health risks. I wanted to share with you a cheap and effective alternative to weaning yourself off. As you know if you go cold turkey than the acid reflux is tens times worse. ... (5 replies)
... I'm not a fan of going "cold turkey" through severe pain. This isn't like a headache from caffeine withdrawl, severe rebound can actually injure the lining of the stomach or esophagus, further delaying your recovery. If you are on a dosage above 20 mg per day, it might help to taper. I took Zantac every day during my rebound, and it did help. When I'm in particularly... (41 replies)
Long term PPI use
Jul 28, 2012
... seem to be able to quit without problems. The other half have rebound to one degree or another. Generally it takes about a month for rebound to settle if you go cold turkey, sometimes longer. ... (3 replies)
... n eat whatever he wants even spicy stuff...hes a totally changed man...i am going to try it soon...trying to give the tecta a chance to work,,but he stopped ppis cold turkey and never had any rebound or anything...look up propolis it is shown to help with most stomach probs.cancer a whole bunch of stuff.... ... (18 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12

All times are GMT -7. The time now is 11:25 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!